MathSciNet Relay Station
MathSciNet bibliographic data
MR877820 (88a:34110) 34K15
Yan, Ju Rang Oscillatory property for second order linear delay differential equations. J. Math. Anal. Appl. 122 (1987), no. 2, 380–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement